# SDR UIEA0017

- Difficulty date: March 17, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1, 2, 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL INSPECTION OF PYLON NR 1, NR 2, NR 3 STRUCTURE SURROUNDING THE PRECOOLER EXHAUST EXIT AREA FOUND METAL DISCOLORED AND EXTERNAL SKIN CREASED.  OVER TEMPERATURE ANALYSIS INDICATED TEMPER LOSS AND HEAT RELATED DAMAGE.  AFFECTED STRUCTURE AND SKIN SECTIONS REPLACED PER SB 747-54A2158 REV 2; 747-54-2163 REV 1.  PYLON STRUT MOD EMBODIED.  (M)
